# SDR SWAA2017033012844

- Difficulty date: March 20, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 27,032 hours, 15,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR SURROUND STRUCTURE SILL WEB CORRODED.  R&R SILL PLATE IAW SRM AND DWG.
